Stability of systems of difference equations with single internal resonance
Differencialʹnye uravneniâ, Tome 33 (1997) no. 4, pp. 547-551
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_4_a16,
author = {N. I. Stolyarova},
title = {Stability of systems of difference equations with single internal resonance},
journal = {Differencialʹnye uravneni\^a},
pages = {547--551},
year = {1997},
volume = {33},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_4_a16/}
}
N. I. Stolyarova. Stability of systems of difference equations with single internal resonance. Differencialʹnye uravneniâ, Tome 33 (1997) no. 4, pp. 547-551. http://geodesic.mathdoc.fr/item/DE_1997_33_4_a16/